# SDR AALA202309281217

- Difficulty date: September 20, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 35,619 hours, 15,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL UPPER FLANGE LOCATED FROM BS 312 TO BS 328 AT LBL 46. REPLACED INTERCOSTAL PER AARD 51-00-05-1, DWG 141A5400, AND SRM 51-40-02.
